Domain decomposition algorithms for indefinite elliptic problems

Olof Widlund, Xiao Chuan Cai

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)243-258
JournalSIAM Journal on Scientific and Statistical Computing
Volume13
Issue number1
StatePublished - 1992

Cite this

Domain decomposition algorithms for indefinite elliptic problems. / Widlund, Olof; Cai, Xiao Chuan.

In: SIAM Journal on Scientific and Statistical Computing, Vol. 13, No. 1, 1992, p. 243-258.

Research output: Contribution to journalArticle

Widlund, Olof ; Cai, Xiao Chuan. / Domain decomposition algorithms for indefinite elliptic problems. In: SIAM Journal on Scientific and Statistical Computing. 1992 ; Vol. 13, No. 1. pp. 243-258.
@article{23485097eeab4a70afcc4b842193e16f,
title = "Domain decomposition algorithms for indefinite elliptic problems",
author = "Olof Widlund and Cai, {Xiao Chuan}",
year = "1992",
language = "English (US)",
volume = "13",
pages = "243--258",
journal = "SIAM Journal on Scientific and Statistical Computing",
issn = "0196-5204",
number = "1",

}

TY - JOUR

T1 - Domain decomposition algorithms for indefinite elliptic problems

AU - Widlund, Olof

AU - Cai, Xiao Chuan

PY - 1992

Y1 - 1992

M3 - Article

VL - 13

SP - 243

EP - 258

JO - SIAM Journal on Scientific and Statistical Computing

JF - SIAM Journal on Scientific and Statistical Computing

SN - 0196-5204

IS - 1

ER -